# SDR SIMA20231213001

- Difficulty date: December 13, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 48,336 hours, 30,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: At Fr84 Rh Aisle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH SIDE AISLE SEAT TRACK BEAM HAS EVIDENCE OF CORROSION ON UPPER FLANGE AROUND FR84 CROSSBEAM HI-LOC (MAJOR REPAIR)-C/A-REPAIRED IAW ERS-EJ-53MR-4926. DTI NOT REQUIRED. CLASSIFIED MAJOR REPAIR.
